MAUDE Adverse Event Report: NORTECH SYSTEM INC REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NORTECH SYSTEM INC REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the during a convective radiofrequency water vapor thermal therapy procedure the screen had orange lines across and after 2 restarts it failed all together.The procedure was halfway completed when the generator issue occurred.The procedure was aborted with no harm to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) confirmed that the devices met all material, assembly and performance specifications.Analysis of the device revealed the issue was with the single board computer (sbc) board, it was replaced and the generator went through the burn-in process four more times and there were no issues.The generator was received with minor plastic enclosure damage.Most likely due to normal usage wear.Those parts were replaced.The rest of the generator was in overall good physical condition.Based on the issue with the sbc board, an evaluation conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NORTECH SYSTEM INC
nw 7791
1459
minneapolis MN 55485
MDR Report Key9454562
Report Number2937094-2019-61639
Device Sequence Number19599811
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date02/26/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;